# SDR SWIA202266597

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 41,222 hours, 37,515 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: None
- Condition: Uncontrollable
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER LOCKED UP AT FLIGHT IDLE IN THE LANDING FLARE. NO RUDDER MOVEMENT AVAILABLE.  (FLIGHT 4301 - FILED CLOSED)    INSPECTED RUDDER SYSTEM CONTROL PATH REFERENCE EAMLS 1009518, 1009408, 100949 NO DEFECTS NOTED. INSPECTED POTENTIOMETER IN REFERENCE TO AMM 27-24-05 NO DEFECTS NOTED, INSPECTED RUDDER PCUS IN REFERENCE TO 27-23-01 NO  DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF RUDDER SYSTEM OPS CHECK GOOD IN REFERENCE TO AMM 27-21-00. FULL DEFLECTION OBTAINED, NO BINDING OR LOCKING. DOWNLOADED FDR REFERENCE EAML 1009408 MOVEMENT WAS OBSERVED.
